Alert archive / Pennsylvania / Excessive Heat Warnings in 2016
Excessive Heat Warning 2, NWS State College, PA
NWS State College, PA issued this excessive heat warning at Aug 12, 2016, 2:45 PM EDT for 4 counties in Pennsylvania. It took effect at Aug 13, 2016, 12:00 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2016, 2:45 PM EDT (18:45 UTC)
- In effect from
- Aug 13, 2016, 12:00 PM EDT
- Expired
- Aug 14, 2016, 6:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS State College, PA
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 147 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258 WWUS71 KCTP 121845 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 245 PM EDT FRI AUG 12 2016 PAZ057-059-065-066-131000- /O.NEW.KCTP.EH.W.0002.160813T1600Z-160813T2200Z/ /O.EXT.KCTP.HT.Y.0002.000000T0000Z-160813T1600Z/ /O.EXT.KCTP.EH.A.0001.160813T2200Z-160814T2200Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 245 PM EDT FRI AUG 12 2016 ...HEAT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 6 PM EDT SATURDAY... ...EXCESSIVE HEAT WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT SATURDAY. * MAXIMUM HEAT INDEX...100 TO 104 FRIDAY AFTERNOON. 105 TO 110 SATURDAY AFTERNOON. POTENTIAL FOR MAX HEAT INDEX VALUES GREATER THAN 104 ON SUNDAY AFTERNOON. * IMPACTS...HEAT DISORDERS LIKELY WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ PAZ028-053-058-131000- /O.EXB.KCTP.HT.Y.0002.000000T0000Z-160813T2200Z/ JUNIATA-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...MIFFLINTOWN...BLOOMSBURG...BERWICK... POTTSVILLE 245 PM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SATURDAY. * MAXIMUM HEAT INDEX...100 TO 104 FRIDAY AND SATURDAY AFTERNOON. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ PAZ036-046-049>052-056-063-064-131000- /O.EXT.KCTP.HT.Y.0002.000000T0000Z-160813T2200Z/ FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- PERRY-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...CHAMBERSBURG...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... NEWPORT...CARLISLE...GETTYSBURG 245 PM EDT FRI AUG 12 2016 ...HEAT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * MAXIMUM HEAT INDEX...100 TO 104 FRIDAY AND SATURDAY AFTERNOON. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ MS
5 follow-up statements
080 WWUS71 KCTP 130837 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 AM EDT SAT AUG 13 2016 PAZ057-059-065-066-140200- /O.CAN.KCTP.EH.A.0001.160813T2200Z-160814T2200Z/ /O.EXT.KCTP.EH.W.0002.160813T1600Z-160814T2200Z/ /O.CON.KCTP.HT.Y.0002.000000T0000Z-160813T1600Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 437 AM EDT SAT AUG 13 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT SUNDAY... ...EXCESSIVE HEAT WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE EXCESSIVE HEAT WATCH. * MAXIMUM HEAT INDEX...105 TO 108 THIS AFTERNOON...AND AGAIN SUNDAY AFTERNOON. HEAT INDICES FOR MUCH OF TONIGHT WILL AVERAGE BETWEEN 80 AND 85 DEGREES. * IMPACTS...HEAT DISORDERS LIKELY WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ PAZ028-036-046-049>053-056-058-063-064-140200- /O.EXT.KCTP.HT.Y.0002.000000T0000Z-160814T2200Z/ JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...MIFFLINTOWN...CHAMBERSBURG... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...POTTSVILLE... CARLISLE...GETTYSBURG 437 AM EDT SAT AUG 13 2016 ...HEAT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY... * MAXIMUM HEAT INDEX...100 TO 104 THIS AFTERNOON...AND AGAIN SUNDAY AFTERNOON. HEAT INDICES WILL AVERAGE AROUND 80 DEGREES FOR MUCH OF THE OVERNIGHT HOURS TONIGHT. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ LAMBERT/CERU
886 WWUS71 KCTP 131612 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1212 PM EDT SAT AUG 13 2016 PAZ057-059-065-066-140800- /O.EXP.KCTP.HT.Y.0002.000000T0000Z-160813T1600Z/ /O.CON.KCTP.EH.W.0002.000000T0000Z-160814T2200Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 1212 PM EDT SAT AUG 13 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... ...HEAT ADVISORY HAS EXPIRED... * MAXIMUM HEAT INDEX...105 TO 108 THIS AFTERNOON...AND AGAIN SUNDAY AFTERNOON. HEAT INDICES FOR MUCH OF TONIGHT WILL AVERAGE BETWEEN 80 AND 85 DEGREES. * IMPACTS...HEAT DISORDERS LIKELY WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. && $$ PAZ028-036-046-049>053-056-058-063-064-140800- /O.CON.KCTP.HT.Y.0002.000000T0000Z-160814T2200Z/ JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...MIFFLINTOWN...CHAMBERSBURG... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...POTTSVILLE... CARLISLE...GETTYSBURG 1212 PM EDT SAT AUG 13 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * MAXIMUM HEAT INDEX...100 TO 104 THIS AFTERNOON...AND AGAIN SUNDAY AFTERNOON. HEAT INDICES WILL AVERAGE AROUND 80 DEGREES FOR MUCH OF THE OVERNIGHT HOURS TONIGHT. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ RXR
114 WWUS71 KCTP 140753 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 AM EDT SUN AUG 14 2016 PAZ057-059-065-066-141600- /O.CON.KCTP.EH.W.0002.000000T0000Z-160814T2200Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 353 AM EDT SUN AUG 14 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * MAXIMUM HEAT INDEX...105 TO 108 THIS AFTERNOON. * IMPACTS...HEAT DISORDERS LIKELY WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. && $$ PAZ028-036-046-049>053-056-058-063-064-141600- /O.CON.KCTP.HT.Y.0002.000000T0000Z-160814T2200Z/ JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...MIFFLINTOWN...CHAMBERSBURG... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...POTTSVILLE... CARLISLE...GETTYSBURG 353 AM EDT SUN AUG 14 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * MAXIMUM HEAT INDEX...100 TO 104 THIS AFTERNOON. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY...SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$
582 WWUS71 KCTP 141503 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1103 AM EDT SUN AUG 14 2016 PAZ057-059-065-066-142200- /O.CON.KCTP.EH.W.0002.000000T0000Z-160814T2200Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 1103 AM EDT SUN AUG 14 2016 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * MAXIMUM HEAT INDEX...105 TO 108 THIS AFTERNOON. * IMPACTS...HEAT DISORDERS LIKELY WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY, SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$ PAZ028-036-046-049>053-056-058-063-064-142200- /O.CON.KCTP.HT.Y.0002.000000T0000Z-160814T2200Z/ JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...MIFFLINTOWN...CHAMBERSBURG... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...POTTSVILLE... CARLISLE...GETTYSBURG 1103 AM EDT SUN AUG 14 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * MAXIMUM HEAT INDEX...100 TO 104 THIS AFTERNOON. * IMPACTS...INCREASED RISK OF HEAT-RELATED ILLNESS WITH PROLONGED OUTDOOR EXPOSURE OR STRENUOUS ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIMIT OR RESCHEDULE STRENUOUS OUTDOOR ACTIVITIES. FIND SHADE AND STAY HYDRATED. CHECK UP ON THE ELDERLY, SICK AND THOSE WITHOUT AIR CONDITIONING. NEVER LEAVE KIDS OR PETS UNATTENDED...LOOK BEFORE YOU LOCK. REVIEW HEAT SAFETY AND PREPAREDNESS INFORMATION AT WEATHER.GOV/HEAT. && $$
787 WWUS71 KCTP 142204 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 604 PM EDT SUN AUG 14 2016 PAZ057-059-065-066-142315- /O.EXP.KCTP.EH.W.0002.000000T0000Z-160814T2200Z/ DAUPHIN-LEBANON-YORK-LANCASTER- INCLUDING THE CITIES OF...HARRISBURG...HERSHEY...LEBANON...YORK... LANCASTER 604 PM EDT SUN AUG 14 2016 ...EXCESSIVE HEAT WARNING HAS EXPIRED... HEAT INDEX VALUES HAVE DROPPED BELOW CRITICAL LEVELS. $$ PAZ028-036-046-049>053-056-058-063-064-142315- /O.EXP.KCTP.HT.Y.0002.000000T0000Z-160814T2200Z/ JUNIATA-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- INCLUDING THE CITIES OF...MIFFLINTOWN...CHAMBERSBURG... WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY... SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT...POTTSVILLE... CARLISLE...GETTYSBURG 604 PM EDT SUN AUG 14 2016 ...HEAT ADVISORY HAS EXPIRED... HEAT INDEX VALUES HAVE DROPPED BELOW CRITICAL LEVELS. $$ MS
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this excessive heat warning went out at Aug 12, 2:40 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 12, 2:40 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service State College PA 240 PM EDT FRI AUG 12 2016 .SYNOPSIS... A very warm and humid weather pattern will persist across Central Pennsylvania through the weekend and into early next week. The very high moisture content airmass will likely support some slow moving thunderstorms with heavy rainfall and localized risk for flooding. Excessive heat conditions will impact the lower to middle Susquehanna Valley through the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... Hit or miss showers and thunderstorms developing across cwa this afternoon. Most locations are missing right now with hot and humid conditions. Ares that do see thunderstorms will have brief heavy downpours and frequent lightning. Convection will diminish after sunset with a warm and muggy night as area remains under influence of ridging. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Broad upper troughing will continue to move eastward across the Upper Great Lakes while losing amplitude with time to the more confluent flow aloft. Lead shortwave will cross Lake Huron by 14/00z accompanied by an attendant surface low, with trailing cold front extending back through the OH Valley. The front is expected to move very slowly to the southeast and become quasi-stationary through the period. A very moist airmass will remain in place ahead of the cold front with PW values of 2+ inches or near record values based on SPC sounding climatology. The tropical airmass will have fundamentally poor lapse rates and warm mid-level temperatures, which will temper instability and overall risk for severe storms. That said, these characteristics will be favorable for efficient precipitation process which could lead to excessive rain and short-term flooding/runoff issues. For now will include marginal risk for both severe thunderstorms and excessive rainfall in HWO. Oppressive to dangerous heat conditions will continue to impact the much of the area through the weekend. Plan to upgrade current excessive heat watch to warning on Saturday and surround the warning area with a heat advisory. Maximum heat index values could reach 110 degrees. For Sunday, will keep excessive heat watch going for now but almost certain at least a heat advisory will be needed for the HRB/York/LNS metro counties. While daytime temperatures will be above normal, the best shot for records will be max-mins with some locations in the southeast holding around 80F for overnight lows. This factor will also contribute to the excessive/dangerous heat risk. && .LONG TERM /MONDAY THROUGH THURSDAY/... The treat for heavy rainfall may extend into early next week as above normal moisture continues to be directed northeast around prominent subtropical ridge centered over the western Atlantic. The Bermuda high is forecast to weaken into the middle of next week with guidance depicting a gradual lowering of heights across southeast Canada. There has been a notable trend over recent days in a stronger Bermuda high (sfc/aloft) which has kept axis of max rainfall in the NW portion of the model consensus while maintaining very warm and humid weather pattern over the region. Daily chances for rain will continue through the period with a slight decrease in POPs into the second half of the week. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Not a lot of change for the weekend with scattered afternoon and evening convection possible anywhere in the region. A cold front could bring drier air in by late next Monday, which would decrease the chance of convection by then. Outlook... Fri-Mon...Localized restrictions in scattered to numerous mainly afternoon shra/tsra. Tue...Patchy fog possible early...otherwise mainly VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM EDT Sunday for PAZ028-036-046-049>053- 056-058-063-064. Excessive Heat Warning from noon to 6 PM EDT Saturday for PAZ057-059-065-066. Heat Advisory until noon EDT Saturday for PAZ057-059-065-066. Excessive Heat Watch from Saturday evening through Sunday afternoon for PAZ057-059-065-066. && SYNOPSIS...Steinbugl NEAR TERM...Ross SHORT TERM...Steinbugl LONG TERM...Steinbugl AVIATION...Ross
Hazardous weather outlook, Aug 12, 4:43 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 443 AM EDT FRI AUG 12 2016 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-051-053- 058-130845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-MONTOUR-COLUMBIA-SCHUYLKILL- 443 AM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THIS AFTERNOON AND EVENING ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THROUGH THE WEEKEND ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057-059-065-066-130845- DAUPHIN-LEBANON-YORK-LANCASTER- 443 AM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 1 PM EDT SATURDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THIS AFTERNOON AND EVENING ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. EXCESSIVE HEAT WATCH. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THROUGH THE WEEKEND ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-046-049-050-052-056-063-064-130845- FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-NORTHUMBERLAND-PERRY- CUMBERLAND-ADAMS- 443 AM EDT FRI AUG 12 2016 ...HEAT ADVISORY IN EFFECT UNTIL 1 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. DANGEROUS HEAT CONDITIONS ARE POSSIBLE DURING THE AFTERNOON WITH MAXIMUM HEAT INDICES IN THE LOW 100S. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THIS AFTERNOON AND EVENING ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. DANGEROUS HEAT CONDITIONS ARE POSSIBLE DURING THE AFTERNOON FROM FRIDAY THROUGH SUNDAY WITH MAXIMUM HEAT INDICES IN THE LOW 100S. THERE IS A LOW RISK FOR INTENSE, SHORT DURATION RAINFALL TO PRODUCE ISOLATED FLOODING THROUGH THE WEEKEND ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:12 PM EDT | Special Weather Statement | CTP | Elk | 33 min |
| Aug 11, 8:16 PM EDT | Special Weather Statement | CTP | Cambria | 44 min |
| Aug 11, 8:18 PM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 11, 8:44 PM EDT | Special Weather Statement | CTP | Elk | 31 min |
| Aug 11, 10:32 PM EDT | Special Weather Statement | CTP | Huntingdon | 28 min |
| Aug 11, 10:47 PM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Aug 11, 10:59 PM EDT | Special Weather Statement | CTP | Perry | 31 min |
| Aug 12, 1:49 AM EDT | Special Weather Statement | CTP | Clearfield | 41 min |
| Aug 12, 3:49 PM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Aug 12, 4:20 PM EDT | Special Weather Statement | CTP | Lancaster | 10 min |
| Aug 12, 7:01 PM EDT | Special Weather Statement | CTP | Warren | 59 min |
Nearby
Excessive Heat Warnings in Pennsylvania, 2016Every excessive heat warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.